# SDR AWXA9800089

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Relay
- Part number: E0245115B0
- Condition: Failed
- Location: Ram Air Turbine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAM AIR TURBINE DEPLOYED ON ITS OWN ON CLIMBOUT.  FOUND BOTH RELAYS 17XE AND 18 XE BAD, REPLACED BOTH.  PERFORMED RAT AUTO DEPLOYMENT AND INSPECTION PER AWA TASK CARD NR F2C29301, STEP 3, FUNCTION TEST GOOD.
